Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2017, Article ID 2181532, 8 pages
https://doi.org/10.1155/2017/2181532
Research Article

Lie Symmetry and the Bethe Ansatz Solution of a New Quasi-Exactly Solvable Double-Well Potential

Department of Physics, University of Guilan, Rasht 41635-1914, Iran

Correspondence should be addressed to H. Panahi; ri.ca.naliug@ihanap-t

Received 4 November 2016; Revised 14 January 2017; Accepted 24 January 2017; Published 2 March 2017

Academic Editor: Akpan Ikot

Copyright © 2017 M. Baradaran and H. Panahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Linked References

  1. L. Infeld and T. E. Hull, “The factorization method,” Reviews of Modern Physics, vol. 23, pp. 21–68, 1951. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Cooper, A. Khare, and U. Sukhatme, “Supersymmetry and quantum mechanics,” Physics Reports, vol. 251, no. 5-6, pp. 267–385, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S.-H. Dong, Factorization Method in Quantum Mechanics, vol. 150 of Fundamental Theories of Physics, Springer, Dordrecht, Netherlands, 2007. View at MathSciNet
  4. S.-H. Dong, Wave Equations in Higher Dimensions, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S.-H. Dong, “Exact Solutions of the two-dimensional Schrödinger equation with certain central potentials,” International Journal of Theoretical Physics, vol. 39, no. 4, pp. 1119–1128, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Bougie, A. Gangopadhyaya, and J. V. Mallow, “Generation of a complete set of additive shape-invariant potentials from an Euler equation,” Physical Review Letters, vol. 105, no. 21, Article ID 210402, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Bougie, A. Gangopadhyaya, J. Mallow, and C. Rasinariu, “Supersymmetric quantum mechanics and solvable models,” Symmetry, vol. 4, no. 3, pp. 452–473, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. J. Bougie, A. Gangopadhyaya, J. V. Mallow, and C. Rasinariu, “Generation of a novel exactly solvable potential,” Physics Letters. A, vol. 379, no. 37, pp. 2180–2183, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. A. Shifman, “New findings in quantum mechanics (partial algebraization of the spectral problem),” International Journal of Modern Physics A, vol. 4, no. 12, pp. 2897–2952, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. González-López, N. Kamran, and P. J. Olver, “Normalizability of one-dimensional quasi-exactly solvable Schrodinger operators,” Communications in Mathematical Physics, vol. 153, no. 1, pp. 117–146, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Turbiner, “Lie-algebras and linear operators with invariant subspaces,” in Lie Algebras, Cohomology, and New Applications to Quantum Mechanics, vol. 160 of Contemporary Mathematics, pp. 263–310, American Mathematical Society, Providence, RI, USA, 1994. View at Publisher · View at Google Scholar
  12. A. G. Ushveridze, Quasi-Exactly Solvable Models in Quantum Mechanics, Institute of Physics Publishing, Bristol, UK, 1994. View at MathSciNet
  13. D. Gómez-Ullate, A. González-López, and M. A. Rodríguez, “Quasi-exactly solvable generalizations of calogero-sutherland models,” Theoretical and Mathematical Physics, vol. 127, no. 3, pp. 719–728, 2001. View at Publisher · View at Google Scholar
  14. C.-M. Chiang and C.-L. Ho, “Charged particles in external fields as physical examples of quasi-exactly-solvable models: a unified treatment,” Physical Review A, vol. 63, no. 6, Article ID 062105, 2001. View at Publisher · View at Google Scholar
  15. Y.-Z. Zhang, “Exact polynomial solutions of second order differential equations and their applications,” Journal of Physics. A. Mathematical and Theoretical, vol. 45, no. 6, Article ID 065206, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Q.-T. Xie, “New quasi-exactly solvable double-well potentials,” Journal of Physics. A. Mathematical and Theoretical, vol. 45, no. 17, Article ID 175302, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. B. Chen, Y. Wu, and Q. Xie, “Heun functions and quasi-exactly solvable double-well potentials,” Journal of Physics A: Mathematical and Theoretical, vol. 46, no. 3, 2013. View at Publisher · View at Google Scholar
  18. H. Panahi and M. Baradaran, “Unified treatment of a class of spherically symmetric potentials: quasi-exact solution,” Advances in High Energy Physics, vol. 2016, Article ID 8710604, 12 pages, 2016. View at Publisher · View at Google Scholar
  19. A. Schulze-Halberg, “Quasi-exact solvability of a hyperbolic intermolecular potential induced by an effective mass step,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 358198, 9 pages, 2011. View at Publisher · View at Google Scholar
  20. R. Koç, E. Olğar, and H. Mutaf, “A novel approach to solve quasiexactly solvable pauli equation,” Advances in Mathematical Physics, vol. 2015, Article ID 304093, 5 pages, 2015. View at Publisher · View at Google Scholar
  21. A. Gangopadhyaya, A. Khare, and U. P. Sukhatme, “Methods for generating quasi-exactly solvable potentials,” Physics Letters A, vol. 208, no. 4–6, pp. 261–268, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. T. Wu, “Characteristic Values of the two minima problem and quantum defects of fstates of heavy atoms,” Physical Review, vol. 44, no. 9, pp. 727–731, 1933. View at Publisher · View at Google Scholar
  23. C. M. Bender and G. V. Dunne, “Quasi-exactly solvable systems and orthogonal polynomials,” Journal of Mathematical Physics, vol. 37, no. 1, pp. 6–11, 1996. View at Publisher · View at Google Scholar
  24. M. Razavy, “An exactly soluble Schrodinger equation with a bistable potential,” American Journal of Physics, vol. 48, no. 4, pp. 285–288, 1980. View at Publisher · View at Google Scholar · View at Scopus
  25. H. Hassanabadi, S. F. Forouhandeh, H. Rahimov, S. Zarrinkamar, and B. H. Yazarloo, “Duffin-Kemmer-Petiau equation under a scalar and vector Hulthen potential; an ansatz solution to the corresponding Heun equation,” Canadian Journal of Physics, vol. 90, no. 3, pp. 299–304, 2012. View at Publisher · View at Google Scholar · View at Scopus
  26. S. Hassanabadi, A. A. Rajabi, and S. Zarrinkamar, “Cornell and kratzer potentials within the semirelativistic treatment,” Modern Physics Letters A, vol. 27, no. 10, Article ID 1250057, 7 pages, 2012. View at Publisher · View at Google Scholar
  27. H. Sobhani and H. Hassanabadi, “Study of Davydov-Chaban approach considering shifted Killingbeck potential for any l-state,” Modern Physics Letters A, vol. 31, no. 27, Article ID 1650152, 2016. View at Publisher · View at Google Scholar
  28. S. H. Dong, “On the solutions of the Schrödinger equation with some Anharmonic potentials: wave function Ansatz,” Physica Scripta, vol. 65, no. 4, p. 289, 2002. View at Publisher · View at Google Scholar
  29. S. Dong, “A new approach to the relativistic Schrödinger equation with central potential: ansatz method,” International Journal of Theoretical Physics, vol. 40, no. 2, pp. 559–567, 2001. View at Publisher · View at Google Scholar
  30. M. F. Manning, “Energy levels of a symmetrical double minima problem with applications to the NH3 and ND3 molecules,” Journal of Chemical Physics, vol. 3, no. 3, pp. 136–138, 1935. View at Publisher · View at Google Scholar